# SDR UALA2011082404536

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 65,374 hours, 11,769 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FIRE LOOP 1 INOPERATIVE.  FIRE TEST SHOWS PASS BUT UNABLE TO CLEAR STATUS MSG. TO DF2611C APPLIED.  NO MSG ARRIVAL IAD.  ACP'D SYSTEM TEST.  TEST PASS, MSG CLEARED.
